Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    Jeepdude is offline New Member
    Join Date
    May 2003
    Location
    Toronto, Canada
    Posts
    29

    Nolvadex During Cycle

    Hi Guys:

    I've read some conflicting stuff about taking Nolvadex during a cycle. Could you clairify?

    Current cycle is Sust/EQ/Fina with D-bol 25mg/d.

    Noticed signs of gyno after increasing d-bol from 25 to 30 mg/d, so dropped it back. Having soreness, and the lump behind the nipple (yuck.)

    Started Nolvadex at 40mg/d (one tab in the a.m. and one in the p.m.). Only been a couple of days now, but the soreness is going away, and hopefully the lump (it's not too big...) will start to go too.

    My question is: since I'm staying on my cycle, is there a particular time of day that the nolvadex should be taken (i.e. how long after taking the D-bol)?

    Also, how much should I be taking initially to make the symptoms go--and for how long?

    Finally, once the symptoms subside, how much should I take, as to avoid the Nolvadex affecting my gains?

    Thanks guys...you're the best!


  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    Take 40 a day untill the lump is gone.

    After that, take 10mg throughout the rest of your cycle(including during clomid)

    Don't worry about gains. The only gains you'll loose is estrogenic retension which would have been lost after cycle anyway.

  3. #3
    Jeepdude is offline New Member
    Join Date
    May 2003
    Location
    Toronto, Canada
    Posts
    29
    Hey man...thanks for the response. Only question remaining is, should I drop the mg's on the cycle while I'm trying to get rid of this? I know...dumb question but your help is appreciated!

  4. #4
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    If your going to drop the mg, you might as well drop the whole cycle and prepare for clomid. The longer half life is going to prevent an immediate reduction and if you drop the test, you'll have elevated estrogen ratio to test which could make it worse.

    If 40mg of nolva doesn't work in 3wks, then up it to 80mg

  5. #5
    Jeepdude is offline New Member
    Join Date
    May 2003
    Location
    Toronto, Canada
    Posts
    29
    Hey thanks man...much appreciated. Did 40mg/d for 3 days, soreness went away. Now doing 60mg/d, but have not decreased the mg's on the cycle. I guess it's all up to patience now!

    Again, thanks for your help!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •